# SDR DL72S991342

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 89, 1 IN CRACK STR 29 LT AT STA 1000.  REPLACED STR 29 LT STA 980 TO STA 1007 PER SRM 53-10-11 FIG 3.  WORKED WITH NRC 93, 94, 128, 213.
